# SDR SWAA2016091255658

- Difficulty date: September 4, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 42,349 hours, 30,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING ACCESS PANEL EMERGENCY EXIT SIGN MOUNTS BROKEN.  R & R SIGN IAW AMM.
